# SDR 96UAL900809

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 65176342
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH WITH FLAPS AT 5 SPEED 180 KNOTS, AN AMBER LEADING EDGE FLAP LIGHT CAME ON INTERMITTENTLY.  THE NUMBER 5 SLAT WAS UNLOCKED.  *S/D*  REPLACED NR 5 SLAT EXTEND SWITCH, SYSTEM OPERATIONALLY CHECKED OK.
